# SDR SWAA2021041964457

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 22,863 hours, 10,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER OF CEILING EXIT SIGN AT EXIT ROW FELL OFF. / REINSTALLED COVER OF OVERHEAD EMER. EXIT SIGN IN CENTER ROW PER AMM 33-51-00.
